Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Theory of the Polar Planimeter: An Application of the Method of Barriers

J. A. Tomkins
The Mathematical Gazette
Vol. 6, No. 93 (Jul., 1911), pp. 127-129
DOI: 10.2307/3604904
Stable URL: http://www.jstor.org/stable/3604904
Page Count: 3
  • Read Online (Free)
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Theory of the Polar Planimeter: An Application of the Method of Barriers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
127
    127
  • Thumbnail: Page 
128
    128
  • Thumbnail: Page 
129
    129